ISSN:
 2156-8472

eISSN:
 2156-8499

All Issues

Volume 9, 2019

Volume 8, 2018

Volume 7, 2017

Volume 6, 2016

Volume 5, 2015

Volume 4, 2014

Volume 3, 2013

Volume 2, 2012

Volume 1, 2011

Mathematical Control & Related Fields

September & December 2018 , Volume 8 , Issue 3&4

Special issue dedicated to Jiongmin Yong on the occasion of his 60th birthday

Select all articles

Export/Reference:

Preface: A tribute to professor Jiongmin Yong on his 60th birthday
Hongwei Lou, Qi Lü, Gengsheng Wang and Xu Zhang
2018, 8(3&4): ⅰ-ⅰ doi: 10.3934/mcrf.201803i +[Abstract](691) +[HTML](361) +[PDF](77.17KB)
Jiongmin Yong's mathematical works in recent thirty years
Shuping Chen
2018, 8(3&4): 491-500 doi: 10.3934/mcrf.2018048 +[Abstract](694) +[HTML](312) +[PDF](333.46KB)
Existence for nonlinear finite dimensional stochastic differential equations of subgradient type
Viorel Barbu
2018, 8(3&4): 501-508 doi: 10.3934/mcrf.2018020 +[Abstract](582) +[HTML](356) +[PDF](342.93KB)
Value function for regional control problems via dynamic programming and Pontryagin maximum principle
Guy Barles, Ariela Briani and Emmanuel Trélat
2018, 8(3&4): 509-533 doi: 10.3934/mcrf.2018021 +[Abstract](741) +[HTML](296) +[PDF](502.79KB)
Necessary conditions for infinite horizon optimal control problems with state constraints
Vincenzo Basco, Piermarco Cannarsa and Hélène Frankowska
2018, 8(3&4): 535-555 doi: 10.3934/mcrf.2018022 +[Abstract](719) +[HTML](261) +[PDF](520.42KB)
Numerical study of polynomial feedback laws for a bilinear control problem
Tobias Breiten, Karl Kunisch and Laurent Pfeiffer
2018, 8(3&4): 557-582 doi: 10.3934/mcrf.2018023 +[Abstract](652) +[HTML](314) +[PDF](1428.79KB)
General boundary value problems of the Korteweg-de Vries equation on a bounded domain
Roberto A. Capistrano-Filho, Shuming Sun and Bing-Yu Zhang
2018, 8(3&4): 583-605 doi: 10.3934/mcrf.2018024 +[Abstract](639) +[HTML](265) +[PDF](493.23KB)
Analysis and optimal control of some quasilinear parabolic equations
Eduardo Casas and Konstantinos Chrysafinos
2018, 8(3&4): 607-623 doi: 10.3934/mcrf.2018025 +[Abstract](658) +[HTML](307) +[PDF](432.15KB)
Recovery of local volatility for financial assets with mean-reverting price processes
Qihong Chen
2018, 8(3&4): 625-635 doi: 10.3934/mcrf.2018026 +[Abstract](676) +[HTML](300) +[PDF](308.6KB)
Weak laws of large numbers for sublinear expectation
Zengjing Chen, Qingyang Liu and Gaofeng Zong
2018, 8(3&4): 637-651 doi: 10.3934/mcrf.2018027 +[Abstract](608) +[HTML](303) +[PDF](394.0KB)
Linear quadratic mean-field-game of backward stochastic differential systems
Kai Du, Jianhui Huang and Zhen Wu
2018, 8(3&4): 653-678 doi: 10.3934/mcrf.2018028 +[Abstract](751) +[HTML](440) +[PDF](514.51KB)
Inverse S-shaped probability weighting and its impact on investment
Xue Dong He, Roy Kouwenberg and Xun Yu Zhou
2018, 8(3&4): 679-706 doi: 10.3934/mcrf.2018029 +[Abstract](806) +[HTML](349) +[PDF](556.27KB)
Null controllability of the Lotka-McKendrick system with spatial diffusion
Nicolas Hegoburu and Marius Tucsnak
2018, 8(3&4): 707-720 doi: 10.3934/mcrf.2018030 +[Abstract](597) +[HTML](279) +[PDF](488.73KB)
Quadratic BSDEs with mean reflection
Hélène Hibon, Ying Hu, Yiqing Lin, Peng Luo and Falei Wang
2018, 8(3&4): 721-738 doi: 10.3934/mcrf.2018031 +[Abstract](662) +[HTML](305) +[PDF](512.65KB)
Nonlinear backward stochastic evolutionary equations driven by a space-time white noise
Ying Hu and Shanjian Tang
2018, 8(3&4): 739-751 doi: 10.3934/mcrf.2018032 +[Abstract](572) +[HTML](272) +[PDF](343.05KB)
Recursive utility optimization with concave coefficients
Shaolin Ji and Xiaomin Shi
2018, 8(3&4): 753-775 doi: 10.3934/mcrf.2018033 +[Abstract](668) +[HTML](277) +[PDF](509.56KB)
Feedback stabilization with one simultaneous control for systems of parabolic equations
Cătălin-George Lefter and Elena-Alexandra Melnig
2018, 8(3&4): 777-787 doi: 10.3934/mcrf.2018034 +[Abstract](532) +[HTML](295) +[PDF](346.33KB)
Weak stability of a laminated beam
Yanfang Li, Zhuangyi Liu and Yang Wang
2018, 8(3&4): 789-808 doi: 10.3934/mcrf.2018035 +[Abstract](550) +[HTML](320) +[PDF](415.96KB)
Optimal control problems for some ordinary differential equations with behavior of blowup or quenching
Ping Lin and Weihan Wang
2018, 8(3&4): 809-828 doi: 10.3934/mcrf.2018036 +[Abstract](755) +[HTML](318) +[PDF](453.37KB)
Controllability and observability of some coupled stochastic parabolic systems
Lingyang Liu and Xu Liu
2018, 8(3&4): 829-854 doi: 10.3934/mcrf.2018037 +[Abstract](504) +[HTML](330) +[PDF](482.1KB)
Minimization of the elliptic higher eigenvalues for multiphase anisotropic conductors
Hongwei Lou and Xueyuan Yin
2018, 8(3&4): 855-877 doi: 10.3934/mcrf.2018038 +[Abstract](503) +[HTML](304) +[PDF](447.42KB)
Recurrence for switching diffusion with past dependent switching and countable state space
Dang H. Nguyen and George Yin
2018, 8(3&4): 879-897 doi: 10.3934/mcrf.2018039 +[Abstract](542) +[HTML](267) +[PDF](437.21KB)
Carleman commutator approach in logarithmic convexity for parabolic equations
Kim Dang Phung
2018, 8(3&4): 899-933 doi: 10.3934/mcrf.2018040 +[Abstract](505) +[HTML](296) +[PDF](595.81KB)
Controllability under positivity constraints of semilinear heat equations
Dario Pighin and Enrique Zuazua
2018, 8(3&4): 935-964 doi: 10.3934/mcrf.2018041 +[Abstract](636) +[HTML](265) +[PDF](795.11KB)
Switching between a pair of stocks: An optimal trading rule
Jingzhi Tie and Qing Zhang
2018, 8(3&4): 965-999 doi: 10.3934/mcrf.2018042 +[Abstract](840) +[HTML](333) +[PDF](1490.05KB)
Admissible controls and controllable sets for a linear time-varying ordinary differential equation
Lijuan Wang and Yashan Xu
2018, 8(3&4): 1001-1019 doi: 10.3934/mcrf.2018043 +[Abstract](544) +[HTML](258) +[PDF](502.32KB)
Forward backward SDEs in weak formulation
Haiyang Wang and Jianfeng Zhang
2018, 8(3&4): 1021-1049 doi: 10.3934/mcrf.2018044 +[Abstract](580) +[HTML](248) +[PDF](583.34KB)
Time-inconsistent recursive zero-sum stochastic differential games
Qingmeng Wei and Zhiyong Yu
2018, 8(3&4): 1051-1079 doi: 10.3934/mcrf.2018045 +[Abstract](534) +[HTML](277) +[PDF](556.58KB)
Optimal actuator location of the minimum norm controls for stochastic heat equations
Donghui Yang and Jie Zhong
2018, 8(3&4): 1081-1095 doi: 10.3934/mcrf.2018046 +[Abstract](519) +[HTML](249) +[PDF](387.07KB)
Quantitative unique continuation for the heat equation with Coulomb potentials
Can Zhang
2018, 8(3&4): 1097-1116 doi: 10.3934/mcrf.2018047 +[Abstract](550) +[HTML](262) +[PDF](459.95KB)

2017  Impact Factor: 0.631

Editors

Librarians

Email Alert

[Back to Top]